# SDR COMA9910187

- Difficulty date: December 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120259
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: RFC11016A
- Condition: Damaged
- Location: Rt Propeller
- Part time: 21,304 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 4 BLADE RIGHT PROP HAD TIP DAMAGE.  REMOVED AND REPLACED NR 4 BLADE RIGHT PROP.
